# SDR NACA2024043000001

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,687 hours, 15,536 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: UNKNOWN
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED 3 APU STARTS - APU FAULT EICAS MSG ALONG WITH APU DOOR STATUS MESSAGE FOR ALL 3 ATTEMPTS. PERFORMED APU BITE PROCEDURE PER FIM 49-11 AND RESET ECU, PERFORMED APU OPS CHECK IAW AMM 49-11-00
